Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniform algebras and projections

Author: S. J. Sidney
Journal: Proc. Amer. Math. Soc. 91 (1984), 381-382
MSC: Primary 46J10; Secondary 46E25
MathSciNet review: 744634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ M$ is a closed $ A$-submodule of $ C\left( X \right)$ where $ A$ is a uniform algebra on $ X$ which contains a separating family of unimodular functions, and if $ M$ is a quotient space of some $ C\left( Y \right)$, then $ M$ is an ideal in $ C\left( X \right)$. If there is an example of a uniform algebra $ A$ on some $ X$ such that $ A \ne C\left( X \right)$ but $ A$ is complemented in $ C\left( X \right)$, then there is such an example with $ A$ separable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46E25

Retrieve articles in all journals with MSC: 46J10, 46E25

Additional Information

PII: S 0002-9939(1984)0744634-4
Keywords: Uniform algebra, projection, complemented
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia